ISSN 2394-5125
 

Research Article 


APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg.

Abstract
The aim of the paper is to compute the reliability of the Model in which production is depend on
requirement of season, to enhance the reliability of the model and also preventing the excess stock, by using
CAS Mathematica. Production and demand of the system is modelled into set of differential equations by using
Chapman-Kolmogorov differential equation based on Markov Birth-Death process. The model consists of five
states - operating, down and failed state. Probability of each and every state is also analysed for its better
outcomes. The reliability of the system is analysed with variation in values of failure and repair rate. The
optimum value of reliability is nearly 90%.

Key words: Chapman Kolmogorov Differential equations, Demand and Supply Model, Mathematica, Reliability, Semi Markov Process.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Ms Shalini Jindal
Articles by Dr. Reena Garg
Articles by Dr. Tarun Kumar Garg
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. JCR. 2020; 7(19): 6417-6426. doi:10.31838/jcr.07.19.738


Web Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. http://www.jcreview.com/?mno=134939 [Access: August 16, 2021]. doi:10.31838/jcr.07.19.738


AMA (American Medical Association) Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. JCR. 2020; 7(19): 6417-6426. doi:10.31838/jcr.07.19.738



Vancouver/ICMJE Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. JCR. (2020), [cited August 16, 2021]; 7(19): 6417-6426. doi:10.31838/jcr.07.19.738



Harvard Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg (2020) APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. JCR, 7 (19), 6417-6426. doi:10.31838/jcr.07.19.738



Turabian Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. 2020. APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. Journal of Critical Reviews, 7 (19), 6417-6426. doi:10.31838/jcr.07.19.738



Chicago Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. "APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION." Journal of Critical Reviews 7 (2020), 6417-6426. doi:10.31838/jcr.07.19.738



MLA (The Modern Language Association) Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg. "APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION." Journal of Critical Reviews 7.19 (2020), 6417-6426. Print. doi:10.31838/jcr.07.19.738



APA (American Psychological Association) Style

Ms Shalini Jindal, Dr. Reena Garg, Dr. Tarun Kumar Garg (2020) APPLICATION OF CAS MATHEMATICA TO ANALYSE THE RELIABILITY OF MODEL WITH SEASON-WISE VARIATION. Journal of Critical Reviews, 7 (19), 6417-6426. doi:10.31838/jcr.07.19.738